Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Find someone to talk to... it's important to socialise and do the things you like to do... watch tv, spend time with friends, sports...etc..

Share this post


Link to post
Share on other sites

I would agree with the previous post. I am lucky enough to have some close friends who are close to me no matter what my face looked like. Try to keep yourself busy to the point where you don't even have time to think about things that make you feel sad. Good luck.

Share this post


Link to post
Share on other sites

Do you think it is the accutane that is causing the depression? or maybe the side effects and your current results. Do you feel that the accutane isn't working. Since there is no evidence that suggests accutane actually caused depression. I I have only been on it for a couple of weeks so I do know that it could be months before results are seen.

I felt depressed after my first week because my acne was on my chest and back and my face was clear, but then my face broke out. However that has gone away so I feel better.

It sounds like because you have only been on accutane for a month that you expect you acne to start getting better. Give it time, hopefully when you start seeing the improvments the depression will subside.

If you are ever lonely we are here to help!

Share this post


Link to post
Share on other sites
I've just started my second month of accutane and I'm seriously feeling so depressed. I've been crying all week long and I can't stop it. Today has been the worst day though. My dad told me that he's going to take me off tane if I keep this up. I've just been so sad and been having lots of tantrums. I don't know what I should do...should I tell my derm? I really don't want him to take me off tane though and plus I lied to him about not having depression before I started tane. Gosh I don't know what I should do, I never suffered from depression like thisbefore. I've also lost my appetite(lost 10 lbs from it) and have been feeling really lonely too. =/

THis is exactly how I felt on the last couple of months and when I was done.

Don't ignore it, like I did. I didn't pay no attention to it bc I wasn't feeling suicidal. And I thought in order for you to feel depressed you'd have to feel suicidal. Wrong. *BTW, I NEVER felt suicidal..thank goodness*Please don't ignore it and do tell your derm. It is the worst feeling ever, to feel that way! I read somewhere that you can take anti-depressants while on Tane and be ok. :) The bad feelings will be temporarily, but do tell your derm...it's very important. Emotional/mental health is just as important as physical health too.

And I lost lots of weight. I'm taking Ensure Plus shakes to help me gain my weight back. Check to see with your derm if you can take that. It has about 25% Vitamin A in it.

Good luck with everything.

Share this post


Link to post
Share on other sites

It doesn't really matter if it's due to Accutane or not, you should talk to someone about it. If you're worried about being pulled off of the drug, then see someone besides the original derm. See another doctor or a therapist. Just, see *someone*: someone is better than no one.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×